Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica cause anyone more pain

AnonymousUserAAnonymousUser Posts: 49,670
edited 06/11/2012 - 8:27 AM in Back Surgery and Neck Surgery
I was recently put on lyrica and I truly believe it is causing me more pain. I have severe labor like pain in both legs and back, I even have muscle like pains. I look like I have a severe flu. My daughter was shocked when she looked at me this morning....She said Mom what going on with you your yellow. I called doc. well you never get your NS it's always some phone police that tells you I will give him the message (rude I might add). I can't even walk at all now due to this pain. I am back to the first week. This is 5 weeks post op now. At least before it was just nerve pain down one leg (reason for Lyrica). I am so much worse off than before the surgery. I feel like I doomed myself to a life of hell. Please someone let me know if this could be Lyrica. I am hoping it is. Thanks for all your support and I am so sorry any of you are in pain and even on this forum. I don't wish back pain on anyone. Take care all.


L4-L5 Laminectomy, Stapy infection from surgery 7 months of vancomyocin IV at home (oteomyolitis), tail bone removed due to accident, Rt hip Labral tear and small break, 6 Pt, countless epi injections, recently L4-S1 fusion.



  • It does sound like it is affecting your liver. I know I have problems with mine and can't take certain drugs.
    I would definetly be making an appt to see my doctor and in the meantime make them give me another kind of medication.
    Go to Drugstore.com or either WebMd and look it up and it will tell you the side effects. You can also call your pharmacist and they would be able to advise you what to do.

    Hope this helps.

  • Lisa,
    So sorry about all the pain you're having. Ihave been on Lyrica about 3 yrs, for peripheral neuropathy in my feet.
    Ihave not experienced the problems you mention. It has been somewhat effective in easing my burning discomfort. The only downside for me is that it makes me feel like a zombie if I take over 100mg a day, so I dont take as much as the doctor prescribes. I do currently have sciatica down the left leg but its due to herniated disc. However please check with your dr and druggest. You may have some allergies to it.
    Good luck.
  • When I started lyrica for my sciatica in one leg I blew up in both ankles and couldn't even put shoes on. But my Dr. gave me lasix and the swelling went down. But I didn't turn yellow so that's something you have to see your Dr. about very soon. Hope you're feeling better soon. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Well beside the pain of gaining 30 lbs on it, I developed terrible leg edema and massive joint pain, especially in my fingers and knees, I'd wake up crying because my hands were so stiff,...walking down stairs was hell on my knee joints....my MD then tapered me off, but there is some residual joint pain that hurts every now and then...and the neurpathic pain of course came back so I'm goofy on elavil now.

    but the pain of buying a whole new wardrobe caused my wallet severe depression and it's now on antidepressants...

  • The Lyrica did help with the neuropathic pain and now that I stopped it 2 weeks ago I am getting more tingles in the legs and feet.
    I ceased it because I was putting on so much weight but apart from that -oh and the fuzzy memory I was OK.
    If you are looking yellow then I would definitley see a DR and get Liver function checked.
    Are you taking any other meds??? Could even be an interaction with those. Also definitley no booze.

    Ig you cant get an appointment, then go to the ER or your local Dr.

    Blessings Sara O:)
Sign In or Register to comment.